Journal of Symbolic Logic

Splitting and nonsplitting II: A low {\sb 2$} C.E. degree about which ${\bf 0}'$ is not splittable

S. Barry Cooper and Angsheng Li

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic, Volume 67, Issue 4 (2002), 1391-1430.

Dates
First available in Project Euclid: 18 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1190150292

Digital Object Identifier
doi:10.2178/jsl/1190150292

Mathematical Reviews number (MathSciNet)
MR1955245

Zentralblatt MATH identifier
1049.03029

Subjects
Primary: 03D25: Recursively (computably) enumerable sets and degrees
Secondary: 03D30: Other degrees and reducibilities

Citation

Cooper, S. Barry; Li, Angsheng. Splitting and nonsplitting II: A low {\sb 2$} C.E. degree about which ${\bf 0}'$ is not splittable. J. Symbolic Logic 67 (2002), no. 4, 1391--1430. doi:10.2178/jsl/1190150292. https://projecteuclid.org/euclid.jsl/1190150292


Export citation